Alert archive / Wisconsin / Gale Warnings in 2026
Gale Warning 3, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Feb 5, 2026, 1:41 PM CST. It took effect at Feb 6, 2026, 10:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2026, 1:41 PM CST (19:41 UTC)
- In effect from
- Feb 6, 2026, 10:00 AM CST
- Expired
- Feb 6, 2026, 5:55 PM CST
- In force
- 8 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
669 WHUS73 KGRB 051941 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 141 PM CST Thu Feb 5 2026 LMZ541-060600- /O.UPG.KGRB.GL.A.0003.260206T1600Z-260207T0300Z/ /O.NEW.KGRB.GL.W.0003.260206T1600Z-260207T0000Z/ Rock Island Passage to Sturgeon Bay WI- 141 PM CST Thu Feb 5 2026 ...GALE WARNING IN EFFECT FROM 10 AM TO 6 PM CST FRIDAY... * WHAT...North winds 20 to 25 kt with gusts up to 35 kt and waves 2 to 5 ft expected. The strongest winds will be in the Death's Door area between northern Door County and Washington Island. * WHERE...Lake Michigan nearshore waters from Washington Island to Sturgeon Bay. * WHEN...From 10 AM to 6 PM CST Friday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ LMZ542-543-060600- /O.NEW.KGRB.SC.Y.0012.260206T1600Z-260207T0900Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 141 PM CST Thu Feb 5 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM FRIDAY TO 3 AM CST SATURDAY... * WHAT...North winds 20 to 30 kt and waves 2 to 5 ft expected. * WHERE...Lake Michigan nearshore waters from Sturgeon Bay to Sheboygan. * WHEN...From 10 AM Friday to 3 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JLA
4 follow-up statements
132 WHUS73 KGRB 060239 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 839 PM CST Thu Feb 5 2026 LMZ541-061045- /O.CON.KGRB.GL.W.0003.260206T1600Z-260207T0000Z/ Rock Island Passage to Sturgeon Bay WI- 839 PM CST Thu Feb 5 2026 ...GALE WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM CST FRIDAY... * WHAT...North winds 20 to 25 kt with gusts up to 35 kt and waves 2 to 4 ft expected. The strongest winds will be in the Death's Door area between northern Door County and Washington Island. * WHERE...Lake Michigan nearshore waters from Washington Island to Sturgeon Bay. * WHEN...From 10 AM to 6 PM CST Friday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ LMZ542-543-061045- /O.CON.KGRB.SC.Y.0012.260206T1600Z-260207T0900Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 839 PM CST Thu Feb 5 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM FRIDAY TO 3 AM CST SATURDAY... * WHAT...North winds 20 to 30 kt and waves 2 to 5 ft expected. * WHERE...Lake Michigan nearshore waters from Sturgeon Bay to Sheboygan. * WHEN...From 10 AM Friday to 3 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
895 WHUS73 KGRB 060844 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 244 AM CST Fri Feb 6 2026 LMZ541-061645- /O.CON.KGRB.GL.W.0003.260206T1600Z-260207T0000Z/ Rock Island Passage to Sturgeon Bay WI- 244 AM CST Fri Feb 6 2026 ...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING... * WHAT...North winds 20 to 25 kt with gusts up to 35 kt and waves 1 to 4 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sturgeon Bay. * WHEN...From 10 AM this morning to 6 PM CST this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ LMZ542-543-061645- /O.CON.KGRB.SC.Y.0012.260206T1600Z-260207T0900Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 244 AM CST Fri Feb 6 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 3 AM CST SATURDAY... * WHAT...North winds 20 to 30 kt and waves 2 to 5 ft expected. * WHERE...Lake Michigan nearshore waters from Sturgeon Bay to Sheboygan. * WHEN...From 10 AM this morning to 3 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
868 WHUS73 KGRB 061613 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1013 AM CST Fri Feb 6 2026 LMZ541-070000- /O.CON.KGRB.GL.W.0003.000000T0000Z-260207T0000Z/ Rock Island Passage to Sturgeon Bay WI- 1013 AM CST Fri Feb 6 2026 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...North winds 20 to 25 kt with gusts up to 35 kt and waves 1 to 3 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Sturgeon Bay. * WHEN...Until 6 PM CST this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ LMZ542-543-070015- /O.CON.KGRB.SC.Y.0012.000000T0000Z-260207T0900Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1013 AM CST Fri Feb 6 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY... * WHAT...North winds 20 to 30 kt and waves 2 to 5 ft. * WHERE...Lake Michigan nearshore waters from Sturgeon Bay to Sheboygan. * WHEN...Until 3 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
443 WHUS73 KGRB 062355 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 555 PM CST Fri Feb 6 2026 LMZ541-070800- /O.CAN.KGRB.GL.W.0003.000000T0000Z-260207T0000Z/ /O.EXA.KGRB.SC.Y.0012.000000T0000Z-260207T0900Z/ Rock Island Passage to Sturgeon Bay WI- 555 PM CST Fri Feb 6 2026 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM CST SATURDAY... ...GALE WARNING IS CANCELLED... * WHAT...Northwest winds 15 to 25 kts with gusts up to 30 kts and waves 1 to 2 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Sturgeon Bay. * WHEN...Until 3 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ542-543-070800- /O.CON.KGRB.SC.Y.0012.000000T0000Z-260207T0900Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 555 PM CST Fri Feb 6 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY... * WHAT...Northwest winds 15 to 25 kts with gusts up to 30 kts and waves 2 to 5 ft. * WHERE...Lake Michigan nearshore waters from Sturgeon Bay to Sheboygan. * WHEN...Until 3 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ mpc
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Feb 5, 12:52 PM CST, 49 minutes earlier. Its key messages:
- Light snow is on its way into the region this morning. Probability of an inch of snow remains around 40-60% along the Upper Peninsula border southeastwards into northern Door County.
- A second round of light snow is expected late tonight into Friday morning. Some freezing drizzle could mix in at times overnight. Highest snowfall for the second round will be focused to north-central Wisconsin.
- A fast moving clipper system will bring another chance for some light snow into the region Saturday night.
Area forecast discussion, Feb 5, 12:52 PM CST, 49 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 1252 PM CST Thu Feb 5 2026 Updated aviation portion for 18Z TAF issuance .KEY MESSAGES... - Light snow is on its way into the region this morning. Probability of an inch of snow remains around 40-60% along the Upper Peninsula border southeastwards into northern Door County. - A second round of light snow is expected late tonight into Friday morning. Some freezing drizzle could mix in at times overnight. Highest snowfall for the second round will be focused to north-central Wisconsin. - A fast moving clipper system will bring another chance for some light snow into the region Saturday night. && .DISCUSSION... Issued at 209 AM CST Thu Feb 5 2026 Focus of the forecast will be on the potential for light snow this morning and again late tonight, along with any accompanying freezing drizzle. The first round of light snow will be ongoing this morning, having arrived in north-central Wisconsin as of 07-08Z. This timing puts it on track to get into the Fox Valley around 10Z-13Z, which will impact the morning commute. Visibility could briefly drop to a mile or two as the snow moves through, so if you are driving this morning be aware of the potential for changing road conditions. Some low potential (~20%) remains on the tail end of this first snow to see some freezing drizzle, but soundings so far this morning do suggest that the snow associated with this first wave of warm air advection aloft will move off by the time ice becomes scarce, which should help mitigate impacts. Snowfall totals will be under an inch for most, but probabilities do paint out around 50-60% chance of getting over an inch for areas along the Upper Peninsula border, following the Menominee River southeastwards. Probabilities then taper off quickly southwestwards into central Wisconsin. The second round then arrives tonight as cold air advection returns along a weak cold front. Another widespread round of light snow is to be expected, but this time there will be some better (20-40%) chance for some mixed precipitation on the tail end of the event as ice becomes scarce aloft. Fortunately, qpf will be relatively low with this event as well, so any light snow ahead of the freezing drizzle may serve to help prevent icing on many exposed surfaces. Still, this will bear watching to see if drizzle becomes more widespread, which would increase impacts on travel overnight. Similar to the first round, snow totals will generally be under an inch for most, with only north-central Wisconsin near the Upper Peninsula border getting to around 40-60% chance of exceeding an inch. Totaling the two rounds together then, a widespread inch or snowfall is expected for most, with only areas in north-central and possibly northern Door County expected to get closer to two inches total. Finally, another fast moving clipper could bring some light snow through the region quickly during the day Saturday, but overall amounts will be quite light as the air mass in the region will still be dry during this time. Dry conditions are then in the forecast until the middle to end of next week. Colder air follows in the wake of the snow Friday which will serve to lower temperatures Friday night and Saturday, with low temperatures around 5 to 10 below zero Saturday morning. This shouldn't make headline cold criteria but will still be one of the colder nights in the forecast. Temperatures are then expected to moderate quickly going into next week, with highs rising quickly into the 30s. A few locations in the long range even have a shot at seeing 40. && .AVIATION...for 18Z TAF Issuance Issued at 1251 PM CST Thu Feb 5 2026 A mix of MVFR and IFR flying conditions early this afternoon, mainly from low cigs, with the lowest bases across northern and central WI. Some place still seeing some lower visibilities (3-6SM) across northern and central WI as well. Flying conditions will remain similar through the TAF period. Quiet weather with low clouds will persist through this afternoon and early evening, followed by another round of light snow tonight which will bring some MVFR/IFR vsby restrictions at times, too. Snow will end Friday by ~14Z, with improvements to sky conditions afterwards. West winds around 5-10 kts through tonight, veering NW and gusting to 20-30 kts on Friday. && .GRB WATCHES/WARNINGS/ADVISORIES... None. && DISCUSSION.....Uhlmann AVIATION.......KLJ
Hazardous weather outlook, Feb 5, 2:13 AM CST, 11 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 213 AM CST Thu Feb 5 2026 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-060815- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 213 AM CST Thu Feb 5 2026 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight Morning travel will be impacted by light snow this morning. Slippery spots and brief lower visibility down to a mile or two will be possible as the snow crosses the region. Accumulations will be around an inch or less for most. Another round of light snow and the potential for freezing drizzle is expected again late tonight into Friday morning resulting in the potential for hazardous travel. Accumulations with this round of snow should be around an inch or less. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Slippery conditions will linger into Friday morning due to light snow or the possibility of freezing drizzle. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report freezing drizzle or snowfall amounts to the National Weather Service in Green Bay. LMZ521-522-541>543-060815- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 213 AM CST Thu Feb 5 2026 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Northerly gale force gusts are possible near Deaths Door Friday into Friday evening. A Gale Watch is in effect from 10 am to 9 pm Friday. Uhlmann
In the hours before
Local storm report, Feb 5, 7:46 AM CST, 5 hours 55 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
746 AM CST Thu Feb 5 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM Snow 2 SSE Peshtigo 45.03N 87.74W
02/05/2026 M2.0 Inch Marinette WI CO-OP Observer
CO-OP Observer station PSHW3 Peshtigo 1 S.
0700 AM Snow 1 WNW Bellevue 44.47N 87.97W
02/05/2026 M1.5 Inch Brown WI Cocorahs
Cocorahs station WI-BN-14 Green Bay 3.8 SSE.
0704 AM Snow 9 E Amberg 45.48N 87.81W
02/05/2026 M1.3 Inch Marinette WI CO-OP Observer
CO-OP Observer station ABGW3 Amberg 9 E.
0713 AM Snow 1 SE Oconto Falls 44.86N 88.13W
02/05/2026 M1.3 Inch Oconto WI Cocorahs
Cocorahs station WI-OC-15 Oconto Falls 1.0
SE.
0730 AM Snow 1 NNE Ephraim 45.17N 87.15W
02/05/2026 M1.2 Inch Door WI CO-OP Observer
CO-OP Observer station EPMW3 Ephraim 1 NE -
WWTP.
0700 AM Snow Wrightstown 44.33N 88.17W
02/05/2026 M1.1 Inch Brown WI Public
0700 AM Snow Wrightstown 44.33N 88.17W
02/05/2026 M1.1 Inch Brown WI Cocorahs
Cocorahs station WI-BN-22 Wrightstown 0.4
ENE.
0601 AM Snow 2 WNW Ashwaubenon 44.50N 88.11W
02/05/2026 M1.0 Inch Brown WI CO-OP Observer
CO-OP Observer station RNBW3 NWS Green Bay.
0638 AM Snow Crivitz 45.24N 88.01W
02/05/2026 M1.0 Inch Marinette WI CO-OP Observer
CO-OP Observer station CVZW3 Crivitz - WPS.
0642 AM Snow 1 E Aurora 45.78N 88.09W
02/05/2026 M1.0 Inch Florence WI Cocorahs
Cocorahs station WI-FL-6 Aurora 0.7 E.
0700 AM Snow 2 SSE Shawano Lake 44.78N 88.49W
02/05/2026 M1.0 Inch Shawano WI Cocorahs
Cocorahs station WI-SW-6 Bonduel 3.3 NW.
0700 AM Snow 2 NNW Two Rivers 44.17N 87.58W
02/05/2026 M1.0 Inch Manitowoc WI Cocorahs
Cocorahs station WI-MC-22 Two Rivers 1.2 N.
0700 AM Snow 2 N Sister Bay 45.20N 87.11W
02/05/2026 M1.0 Inch Door WI Cocorahs
Cocorahs station WI-DR-6 Sister Bay 1 N.
0700 AM Snow 2 NE Egg Harbor 45.06N 87.25W
02/05/2026 M1.0 Inch Door WI Cocorahs
Cocorahs station WI-DR-24 Egg Harbor 2.4
ENE.
0700 AM Snow 2 N Oshkosh 44.03N 88.56W
02/05/2026 M1.0 Inch Winnebago WI CO-OP Observer
CO-OP Observer station OKHW3 Oshkosh.
0700 AM Snow Suring 45.00N 88.38W
02/05/2026 M1.0 Inch Oconto WI CO-OP Observer
CO-OP Observer station BREW3 Suring.
0712 AM Snow 3 S Angelica 44.67N 88.31W
02/05/2026 M1.0 Inch Shawano WI Cocorahs
Cocorahs station WI-SW-5 Pulaski 3.7 W.
&&
JLALocal storm report, Feb 5, 8:11 AM CST, 5 hours 30 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
811 AM CST Thu Feb 5 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Snow 3 ENE Green Bay 44.52N 87.94W
02/05/2026 M1.5 Inch Brown WI Cocorahs
Cocorahs station WI-BN-51 Green Bay 2.3 E.
0741 AM Snow 2 NNW Wausaukee 45.38N 87.96W
02/05/2026 M1.4 Inch Marinette WI CO-OP Observer
CO-OP Observer station WSKW3 Wausaukee 1.6
NW.
0630 AM Snow Brillion 44.18N 88.07W
02/05/2026 M1.0 Inch Calumet WI CO-OP Observer
CO-OP Observer station BRLW3 Brillion.
0700 AM Snow 2 WSW Clay Banks 44.70N 87.40W
02/05/2026 M1.0 Inch Door WI CO-OP Observer
CO-OP Observer station FORW3 Forestville 4
E.
&&
JLALocal storm report, Feb 5, 8:29 AM CST, 5 hours 12 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
829 AM CST Thu Feb 5 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Snow 2 SSE De Pere 44.43N 88.03W
02/05/2026 M1.5 Inch Brown WI Cocorahs
Cocorahs station WI-BN-39 De Pere 2.0 ESE.
0815 AM Snow 2 NW Two Rivers 44.18N 87.58W
02/05/2026 M1.3 Inch Manitowoc WI Cocorahs
Cocorahs station WI-MC-24 Two Rivers 2 NW.
0815 AM Snow 1 E Oneida 44.50N 88.16W
02/05/2026 M1.1 Inch Brown WI Broadcast Media
In Hobart.
&&
JLALocal storm report, Feb 5, 9:43 AM CST, 3 hours 58 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
943 AM CST Thu Feb 5 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM Snow 3 SW Institute 44.87N 87.33W
02/05/2026 M2.0 Inch Door WI CO-OP Observer
CO-OP Observer station SBEW3 Sturgeon Bay
Exp Farm.
0800 AM Snow 3 SSE Egg Harbor 45.00N 87.26W
02/05/2026 M1.8 Inch Door WI Cocorahs
Cocorahs station WI-DR-16 Egg Harbor 3.7
SSE.
0530 AM Snow 3 E Pella 44.74N 88.74W
02/05/2026 M1.5 Inch Shawano WI CO-OP Observer
CO-OP Observer station PELW3 Pella 3 SE.
0800 AM Snow 1 WNW Mishicot 44.23N 87.64W
02/05/2026 M1.5 Inch Manitowoc WI Cocorahs
Cocorahs station WI-MC-16 Mishicot 0.1 NNW.
0800 AM Snow 1 SW Amberg 45.49N 88.01W
02/05/2026 M1.0 Inch Marinette WI Cocorahs
Cocorahs station WI-MR-3 Amberg 1.3 SW.
0800 AM Snow 1 ENE Denmark 44.35N 87.81W
02/05/2026 M1.0 Inch Brown WI CO-OP Observer
CO-OP Observer station DENW3 Denmark WWTP.
&&
JLALocal storm report, Feb 5, 12:42 PM CST, 59 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
1242 PM CST Thu Feb 5 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM Snow 3 SW De Pere 44.42N 88.09W
02/05/2026 M1.5 Inch Brown WI Public
1000 AM Snow 4 WNW Middle Inlet 45.31N 88.08W
02/05/2026 M1.4 Inch Marinette WI Cocorahs
Cocorahs station WI-MR-15 Crivitz 6.4 NW.
0700 AM Snow 1 NW Shoto 44.17N 87.67W
02/05/2026 M1.0 Inch Manitowoc WI Cocorahs
Cocorahs station WI-MC-2 Shoto 1 NW.
0700 AM Snow 2 NNW Saint Nazianz 44.04N 87.94W
02/05/2026 M1.0 Inch Manitowoc WI Cocorahs
Cocorahs station WI-MC-15 Valders 3.3 WSW.
0700 AM Snow 1 WSW Two Rivers 44.15N 87.57W
02/05/2026 M1.0 Inch Manitowoc WI Cocorahs
Cocorahs station WI-MC-12 Two Rivers 0.9 SE.
&&
JLALocal storm report, Feb 5, 1:39 PM CST, 2 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
139 PM CST Thu Feb 5 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Snow 4 WNW Oconto 44.89N 87.95W
02/05/2026 M2.0 Inch Oconto WI CO-OP Observer
CO-OP Observer station OCNW3 Oconto 4 W.
&&
JLAThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 1:41 PM CST | Small Craft Advisory | GRB | 37 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.